RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 3, Pages 543–546 (Mi dan44722)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Factorable locally graded groups

N. S. Chernikov

Mathematics Institute, Academy of Sciences of the Ukrainian SSR, Kiev

Full text: PDF file (625 kB)

Bibliographic databases:
UDC: 519.41/47
Presented: В. М. Глушков
Received: 07.04.1981

Citation: N. S. Chernikov, “Factorable locally graded groups”, Dokl. Akad. Nauk SSSR, 260:3 (1981), 543–546

Citation in format AMSBIB
\Bibitem{Che81}
\by N.~S.~Chernikov
\paper Factorable locally graded groups
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 3
\pages 543--546
\mathnet{http://mi.mathnet.ru/dan44722}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0631928}
\zmath{https://zbmath.org/?q=an:0511.20022}


Linking options:
  • http://mi.mathnet.ru/eng/dan44722
  • http://mi.mathnet.ru/eng/dan/v260/i3/p543

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. S. Kazarin, L. A. Kurdachenko, “Finiteness conditions and factorizations in infinite groups”, Russian Math. Surveys, 47:3 (1992), 81–126  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:18
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019